EconPapers    
Economics at your fingertips  
 

Bounds Involving Operator s-Godunova-Levin-Dragomir Functions

Muhammad Aslam Noor, Muhammad Uzair Awan and Khalida Inayat Noor
Additional contact information
Muhammad Aslam Noor: King Saud University
Muhammad Uzair Awan: GC University
Khalida Inayat Noor: COMSATS Institute of Information Technology

A chapter in Modern Discrete Mathematics and Analysis, 2018, pp 353-361 from Springer

Abstract: Abstract The objective of this chapter is to introduce a new class of operator s-Godunova-Levin-Dragomir convex functions. We also derive some new Hermite-Hadamard-like inequalities for operator s-Godunova-Levin-Dragomir convex functions of positive operators in Hilbert spaces.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-74325-7_18

Ordering information: This item can be ordered from
http://www.springer.com/9783319743257

DOI: 10.1007/978-3-319-74325-7_18

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-74325-7_18